# SDR R61A201405220689

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR DAMPENER ASSY IS RUSTY AND CORRODED.  MX R & R L1 DOOR DAMPENER ASSY PERFORMED DAMPENER ADJUSTMENT IAW AMM 52-11-27, PN SP-21619A DAMPENER.
